Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 31, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at May 18, 2021, 12:57 AM CDT for Duval County, Jim Wells County, Kleberg County, Texas. It was in force for 48 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2021, 12:57 AM CDT (05:57 UTC)
- Expired
- May 18, 2021, 1:45 AM CDT
- In force
- 48 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Duval County, TX, Jim Wells County, TX, Kleberg County, TX
The radar
The Corpus Christi radar (KCRP), 64 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 1:10 AM CDT | TSTM WND DMG | 2 Ne Benavides, TX | STRONG WINDS RESULTED IN ROOF DAMAGE. |
| May 18, 1:12 AM CDT | TSTM WND DMG | 3 E Benavides, TX | CARPORT BLOWN INTO HOUSE. |
| May 18, 1:35 AM CDT | TSTM WND GST 60 | 2 Ene San Diego, TX | SPOTTER NOTICED GAS STATION COVER OVER THE PUMPS WAS MOVING. |
| May 18, 1:45 AM CDT | TSTM WND DMG | 2 Wsw Alice, TX | NUMEROUS AREAS OF DAMAGE INCLUDING POWER POLES DOWN AND DAMAGE TO HOME IN THE RANCHO ALEGRE AREA. |
| May 18, 1:49 AM CDT | TSTM WND DMG | 1 E Alice, TX | NUMEROUS POWER POLES DOWN NEAR 665 IN ALICE. WIND DAMAGE TO ROOFS. |
| May 18, 1:52 AM CDT | TSTM WND DMG | 1 Ne Benavides, TX | REPORTS OF ROOFS TORN OFF OF HOMES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 6.0 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2541 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 672 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.9
The text
As transmitted.
718
WUUS54 KCRP 180557
SVRCRP
TXC131-249-273-180645-
/O.NEW.KCRP.SV.W.0031.210518T0557Z-210518T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Corpus Christi TX
1257 AM CDT Tue May 18 2021
The National Weather Service in Corpus Christi has issued a
* Severe Thunderstorm Warning for...
Southeastern Duval County in south central Texas...
Southwestern Jim Wells County in south central Texas...
Western Kleberg County in south central Texas...
* Until 145 AM CDT.
* At 1257 AM CDT, severe thunderstorms were located along a line
extending from near Benavides to near Falfurrias Junior High
School, moving east at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
La Gloria around 105 AM CDT.
Palito Blanco around 120 AM CDT.
Ben Bolt around 130 AM CDT.
Riviera around 135 AM CDT.
Kingsville around 145 AM CDT.
Other locations impacted by these severe thunderstorms include Lake
Alice.
This includes the following highways...
US Highway 281 between mile markers 670 and 708.
US Highway 77 between mile markers 694 and 708.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Corpus Christi.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 2721 9798 2726 9799 2726 9837 2770 9863
2782 9804 2766 9794 2764 9794 2762 9792
2727 9771 2726 9773 2728 9776 2727 9777
2728 9778 2727 9781 2725 9783 2724 9788
2724 9792 2723 9795 2721 9797
TIME...MOT...LOC 0557Z 268DEG 39KT 2759 9847 2720 9824
HAIL...0.88IN
WIND...60MPH
$$
LS1 follow-up statement
698
WWUS54 KCRP 180621
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
121 AM CDT Tue May 18 2021
TXC131-249-273-180645-
/O.CON.KCRP.SV.W.0031.000000T0000Z-210518T0645Z/
Duval TX-Jim Wells TX-Kleberg TX-
121 AM CDT Tue May 18 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR SOUTHEASTERN DUVAL...SOUTHWESTERN JIM WELLS AND WESTERN KLEBERG
COUNTIES...
At 121 AM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of San Diego to 7 miles northeast of
Premont to 7 miles west of Sarita, moving east at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Riviera around 130 AM CDT.
Kingsville and Ricardo around 135 AM CDT.
Alice Acres and Ben Bolt around 140 AM CDT.
Alice around 145 AM CDT.
Other locations impacted by these severe thunderstorms include Lake
Alice.
This includes the following highways...
US Highway 281 between mile markers 670 and 708.
US Highway 77 between mile markers 696 and 708.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Corpus Christi.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2726 9799 2726 9837 2770 9863 2781 9805
2728 9772 2727 9775 2728 9776 2727 9777
2728 9778 2726 9782 2723 9795 2721 9797
2721 9798
TIME...MOT...LOC 0621Z 265DEG 40KT 2771 9833 2743 9804 2723 9792
HAIL...0.88IN
WIND...60MPH
$$
LSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 11:49 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, May 17, 11:49 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 1149 PM CDT Mon May 17 2021 .AVIATION... Conditions are running the gambit across South Texas, with IFR to VFR conditions. Low ceilings across the Coastal Plains are leading to periods of IFR conditions, the Victoria Crossroads will have ceilings bounce between MVFR and VFR, and the Brush Country will continue with periods of IFR to VFR conditions. These conditions are expected to continue through the period. Ongoing convection across the Brush Country will continue to push east across the CWA, hopefully weakening as it does so. Regardless, thunder is mentioned in all TAFs, with earliest arrival times across the west and latest end times across the east. Precipitationwill be quite heavy in these storms, with frequent lightning, gusty winds, and the potential for hail. && .PREV DISCUSSION... /Issued 931 PM CDT Mon May 17 2021/ DISCUSSION... Quick update to raise pops out west where convection looks to persist into the overnight hours. PREV DISCUSSION... /Issued 749 PM CDT Mon May 17 2021/ DISCUSSION... Severe Thunderstorm Watch 184 has been issued for an area that includes Webb and LaSalle counties until 04z. Isolated slow-moving thunderstorms are possible, and some may produce large hail. AVIATION... MVFR and low VFR conditions will become all MVFR overnight with convection possible this evening at KCOT. Otherwise expect conditions to improve Tuesday morning. Southeast surface winds will pick up again by Tuesday afternoon and become gusty. PREV DISCUSSION... /Issued 438 PM CDT Mon May 17 2021/ SHORT TERM (Tonight through Tuesday Night)... Very difficult forecast continues through the short term period. Models are all over the place, and you can probably find one run of one model for every different scenario you could imagine. So the challenge is figuring out the most likely scenario given all the inconsistencies. For tonight, the most likely scenario seems to be convection our of Mexico staying north of...or just into our northern counties. 850-300mb thickness lines are oriented pretty well E-W, and with MCS movement generally along or just to the right of that, would expect the majority of the convection to stay north (and south) of our area given current radar picture and anticipated development locations. Do have slight chance to chance PoPs in northern counties to account for the uncertainty here. If storms do make it, there would be a marginal threat for strong winds and large hail given the favorable environment to the northwest. Given the amount of rain we had over the weekend, there is also a concern for localized flash flooding if these storms move over the same areas that received the heavy rains. Will not issue a flash flood watch at this time given the high uncertainty in tonight's rains. By tomorrow, the deep 500mb closed low will be pushing eastward bringing with it some intense energy and beginning a very active period that will extend into the long term forecast discussion below. For Tuesday have increased PoPs a bit inland with chance PoPs extending through the middle of the forecast area. The key that makes tomorrow different from the rest of the week is that PWATs should be around 1.5 inches across the area, which is only around normal, so expect the rain rates of showers and storms tomorrow to be lower than what we saw over the weekend and what we will see later this week. PWATs will begin sneaking up Tuesday night and could begin seeing hints at the heavy rains to come by that point. High temperatures will be near normal tomorrow, with warm/humid nights. There is still a potential for minor coastal flooding tomorrow around mid-day with high tide, but given today's levels did not make it to 2ft MSL, will hold off on issuing an advy for this. LONG TERM (Wednesday through Monday)... A very wet week is in store for South Texas as the synoptic setup continues to favor a significant rainfall event Wednesday into Thursday. An upper-level trough will shift east into Texas from the Four Corners region during the day Wednesday and bring strong upper level winds along with it. At the 500mb level, a closed low will open into a wave, allowing energy to dive into South Texas during this Wed/Thu time frame. This 500mb trough, along with high pressure to the east will help draw an ample amount of moisture into the region. Southeasterly winds in the lower levels (850 mb to surface) will do the same, creating a deep profile of moist air as this energy at the 500mb digs south into our area. PWAT values will be near 2.0 inches as a deep moisture axis sets up over South Texas. Have maintained 70-80% PoPs for Wednesday morning, increasing to 80- 90% Wednesday afternoon into Thursday. With all of this in place, high rainfall rates as well as high rainfall totals are possible. Rainfall totals through Thursday may reach 6-8 inches for the Victoria Crossroads area with 3-6 inches of rain expected over most of South Texas. Locally higher amounts are possible. A flash flood watch will likely be issued tomorrow for the Wednesday into Thursday period. Latest model guidance for the weekend time frame continues to show a narrow trough over the area that becomes trapped between ridging to the west and to the east. PWAT values increase to 2.0 inches and above through Sunday for much of the area in response to the influx of moisture from this system. Will need to continue to monitor over the coming days to see if the location of this trough/moisture axis shifts, but the Coastal Plains should expect a chance of rainfall for this weekend. Minor coastal flooding is possible at times of high tide through Thursday as tidal levels reach to near 2 feet MSL at Bob Hall Pier and Aransas Pass. MARINE... Generally moderate onshore flow will continue tonight and Tuesday. Conditions may briefly approach small craft advisory levels, but overall should remain at exercise caution. Chances for showers and thunderstorms will return Tuesday and persist through the week as a series of upper level disturbances pass through the area. A few storms could be strong to potentially severe. Moderate to strong onshore flow will lead to periods of Small Craft Exercise Caution and Small Craft Advisory conditions through the week and into the weekend. HYDROLOGY... This past weekends rainfall has primed the area for the potential for significant river flooding going into the latter half of this week. With current rainfall forecasts over South Texas and north over the upstream rivers, we could be looking at widespread river flooding, with some rivers to moderate or major flood stage. This will make for a potential very long duration event as it takes days for water to work its way down some of our rivers...the Nueces in particular. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 77 85 76 83 69 / 20 30 40 80 80 Victoria 75 85 75 82 68 / 20 50 60 90 80 Laredo 77 98 75 87 69 / 40 20 30 90 50 Alice 76 91 76 86 67 / 20 40 40 90 80 Rockport 77 84 77 83 70 / 20 30 50 80 80 Cotulla 75 95 75 86 69 / 40 30 40 90 50 Kingsville 77 88 77 85 68 / 20 30 30 90 80 Navy Corpus 77 83 77 83 71 / 10 30 40 80 80 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && LS/77...AVIATION
Hazardous weather outlook, May 17, 6:43 PM CDT, 6 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 643 PM CDT Mon May 17 2021 TXZ229>234-239>247-342>347-442-443-447-182345- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 643 PM CDT Mon May 17 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Tonight Isolated thunderstorms are possible over the western brush country this evening. One or two of these storms could produce large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered to numerous showers and thunderstorms will be possible daily through the week. A few storms could become strong to severe, along with a threat of locally heavy rainfall. There is a MODERATE risk of rip currents Tuesday. Minor coastal flooding is possible through the middle of the week, with tidal levels reaching near 2 ft MSL.. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-182345- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 643 PM CDT Mon May 17 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered to numerous showers and thunderstorms will be possible daily through the week. A few storms could become strong to possibly severe. Small Craft Advisory conditions may be possible on and off through the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, May 17, 7:28 PM CDT, 5 hours 29 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
728 PM CDT Mon May 17 2021
TXZ229-239-180115-
Webb-La Salle-
728 PM CDT Mon May 17 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WEBB AND WEST
CENTRAL LA SALLE COUNTIES...
At 727 PM CDT, a strong thunderstorm was located 8 miles southwest of
Artesia Wells, or 11 miles north of Encinal, moving southeast at 15
mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Chaparral Wildlife Management Area.
This includes Interstate 35 between mile markers 49 and 54.
If outdoors, consider seeking shelter inside a building.
LAT...LON 2820 9952 2820 9940 2831 9939 2825 9928
2807 9937 2818 9954
TIME...MOT...LOC 0027Z 299DEG 14KT 2821 9939Special weather statement, May 17, 10:18 PM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1018 PM CDT Mon May 17 2021
TXZ229-239-180415-
Webb-La Salle-
1018 PM CDT Mon May 17 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL WEBB AND
NORTHWESTERN LA SALLE COUNTIES...
At 1017 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Pearsall to near Gilson Groves.
Movement was east at 20 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Cotulla, Millett, Gardendale, Woodward and Chaparral Wildlife
Management Area.
This includes the following highways...
Interstate 35 between mile markers 64 and 82.
US Highway 83 near mile marker 668.
If outdoors, consider seeking shelter inside a building.
LAT...LON 2815 9954 2820 9967 2822 9946 2828 9940
2864 9940 2865 9896
TIME...MOT...LOC 0317Z 281DEG 17KT 2888 9907 2831 9974Special weather statement, May 17, 10:50 PM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1050 PM CDT Mon May 17 2021
TXZ239-180430-
Webb-
1050 PM CDT Mon May 17 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL WEBB COUNTY...
At 1049 PM CDT, a strong thunderstorm was located 7 miles west of
Laredo Community College, or 10 miles west of Laredo, moving east at
25 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Laredo, Rio Bravo, El Cenizo, Texas A&M, Laredo International
Airport, St Augustine High School South Laredo, Laredo Country Club,
Laredo Community College and United South High School.
This includes the following highways...
Interstate 35 between mile markers 1 and 6.
US Highway 59 between mile markers 818 and 824.
US Highway 83 between mile markers 718 and 734.
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2731 9950 2732 9954 2734 9951 2735 9951
2741 9949 2745 9950 2749 9948 2750 9950
2750 9953 2757 9951 2758 9953 2760 9954
2758 9929 2730 9939 2727 9945
TIME...MOT...LOC 0349Z 291DEG 21KT 2751 9964Special weather statement, May 17, 11:35 PM CDT, 1 hour 22 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 1135 PM CDT Mon May 17 2021 TXZ239-180515- Webb- 1135 PM CDT Mon May 17 2021 ...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WEBB COUNTY... At 1134 PM CDT, an area of strong thunderstorms was located 14 miles southwest of Aguilares, or 19 miles north of Bustamante, moving southeast at 30 mph. Wind gusts up to 50 mph and pea size hail are possible with these storms. Locations impacted include... Aguilares and Mirando City. LAT...LON 2727 9931 2753 9921 2735 9880 2727 9880 TIME...MOT...LOC 0434Z 301DEG 30KT 2727 9921
Special weather statement, May 17, 11:59 PM CDT, 58 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 1159 PM CDT Mon May 17 2021 TXZ229-230-239-240-180545- McMullen-Webb-Duval-La Salle- 1159 PM CDT Mon May 17 2021 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN DUVAL... NORTHEASTERN WEBB...SOUTHERN LA SALLE AND SOUTHWESTERN MCMULLEN COUNTIES... At 1159 PM CDT, strong thunderstorms were clustered 7 miles southwest of Fort Ewell Site, or 15 miles east of Encinal, moving east at 25 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. This storm will be near... Fort Ewell Site around 1205 AM CDT. This includes Interstate 35 between mile markers 36 and 52. If outdoors, consider seeking shelter inside a building. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 2801 9942 2823 9935 2819 9874 2776 9884 TIME...MOT...LOC 0459Z 274DEG 21KT 2804 9910 LS
Special weather statement, May 18, 12:11 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1211 AM CDT Tue May 18 2021
TXZ239-240-180600-
Webb-Duval-
1211 AM CDT Tue May 18 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN DUVAL AND
SOUTHEASTERN WEBB COUNTIES...
At 1211 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles northeast of Ranchitos Las Lomas
to near Bruni to near South Fork Estates. Movement was east at 30
mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
These storms will be near...
Bruni around 1215 AM CDT.
Realitos around 1250 AM CDT.
Ramirez around 100 AM CDT.
This includes US Highway 59 between mile markers 788 and 814.
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2727 9852 2734 9852 2734 9855 2736 9856
2736 9859 2734 9859 2734 9862 2736 9863
2735 9880 2727 9880 2727 9906 2751 9932
2778 9924 2775 9868 2751 9846 2726 9834
TIME...MOT...LOC 0511Z 279DEG 27KT 2777 9912 2749 9887 2723 9875
LSThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:28 PM CDT | Special Weather Statement | CRP | La Salle | 47 min |
| May 17, 7:42 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 48 min |
| May 17, 10:18 PM CDT | Special Weather Statement | CRP | La Salle | 57 min |
| May 17, 10:50 PM CDT | Special Weather Statement | CRP | Webb | 40 min |
| May 17, 11:04 PM CDT | Areal Flood Advisory | CRP | Webb | 3 hr |
| May 17, 11:35 PM CDT | Special Weather Statement | CRP | Zapata | 40 min |
| May 17, 11:41 PM CDT | Areal Flood Advisory | CRP | Webb | 3 hr |
| May 17, 11:59 PM CDT | Special Weather Statement | CRP | Webb | 46 min |
| May 18, 12:11 AM CDT | Special Weather Statement | CRP | Duval | 49 min |
| May 18, 12:14 AM CDT | Areal Flood Advisory | CRP | Duval, La Salle, McMullen, Webb | 3 hr |
| May 18, 12:39 AM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 51 min |
| May 18, 1:00 AM CDT | Special Weather Statement | CRP | Duval | 45 min |
| May 18, 1:43 AM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Kleberg, Nueces | 47 min |
| May 18, 1:51 AM CDT | Tornado Warning | CRP | Jim Wells, Nueces | 24 min |
| May 18, 2:16 AM CDT | Severe Thunderstorm Warning | CRP | Bee, Jim Wells, Live Oak, Nueces, San Patricio | 44 min |
| May 18, 2:18 AM CDT | Special Marine Warning | CRP | 27 min | |
| May 18, 2:19 AM CDT | Special Weather Statement | CRP | Nueces | 26 min |
| May 18, 2:31 AM CDT | Special Weather Statement | CRP | Live Oak | 29 min |
| May 18, 3:01 AM CDT | Special Weather Statement | CRP | Bee, Live Oak, Refugio, San Patricio | 29 min |
| May 18, 3:04 AM CDT | Special Marine Warning | CRP | 41 min | |
| May 18, 3:20 AM CDT | Flash Flood Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 45 hr |
| May 18, 3:29 AM CDT | Special Marine Warning | CRP | 31 min | |
| May 18, 3:35 AM CDT | Small Craft Advisory | CRP | 48 hr | |
| May 18, 3:42 AM CDT | Special Weather Statement | CRP | Bee, Calhoun, Goliad, Refugio | 33 min |
| May 18, 5:24 AM CDT | Special Weather Statement | CRP | Jim Wells | 36 min |
| May 18, 12:29 PM CDT | River Flood Warning | CRP | Live Oak, McMullen | 3 hr |
| May 18, 12:34 PM CDT | River Flood Warning | CRP | Live Oak | 38 hr |
| May 18, 12:38 PM CDT | River Flood Warning | CRP | Live Oak | 55 hr |
| May 18, 12:41 PM CDT | River Flood Warning | CRP | Jim Wells, Nueces, San Patricio | 9 hr |
| May 18, 12:51 PM CDT | River Flood Warning | CRP | Nueces, San Patricio | 9 hr |
| May 18, 1:25 PM CDT | River Flood Warning | CRP | Refugio | 50 hr |
| May 18, 1:41 PM CDT | River Flood Warning | CRP | Bee | 55 hr |
| May 18, 2:11 PM CDT | River Flood Warning | CRP | Victoria | 11 days |
| May 18, 2:36 PM CDT | River Flood Warning | CRP | Calhoun, Refugio, Victoria | 25 days |
| May 18, 3:39 PM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 18 hr |
| May 18, 4:20 PM CDT | River Flood Warning | CRP | Goliad, Victoria | 12 hr |
| May 18, 5:09 PM CDT | River Flood Warning | CRP | Nueces | 4 days |
| May 18, 5:21 PM CDT | Special Weather Statement | CRP | La Salle | 24 min |
| May 18, 5:44 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 46 min |
| May 18, 6:32 PM CDT | Special Weather Statement | CRP | McMullen | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.